# SDR CALA2025031302794

- Difficulty date: March 8, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 95,381 hours, 23,294 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L SLIDE LIGHT WENT OUT DOOR  4LH ARMS AND DISARMS CORRECTLY LIGHT INDICATION PROBLEM WILL VERIFY GIRT BAR IS INGAGED PRIOR TO DISPATCH. APPROVED PLACED DOOR  4LH  ARMING LIGHT INDICATION ON MEL WILL VERIFY ARMED PRIOR TO DISPATCH. #4LH DOOR FOLLOW RENDER CHECKLIST , VISUAL CHECKED  GIRT BAR TRACKS THE MOVEMENT AND DISTANCE ,CHKED OK FOUND A LOT OF DEBREE AND GREASE AT THE SENSOR SWITCH FWD AND AFT  BOTH SWITCHED OPERATES OK, AND NO DAMAGE CLEANED THE DEBREE CYCLE ARM SWITCH. TIME 4LH DOOR ARM LIGHTS OPS CHK GOOD. IAWMM52-11-25-735-024. AMM25-66-11.
